Averages of Nevanlinna counting functions of holomorphic self-maps of the unit disk

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 227
  • Download : 0
Publisher
Hokkaido Univ
Issue Date
2004-10
Language
English
Citation

HOKKAIDO MATHEMATICAL JOURNAL, v.33, no.3, pp.697 - 706

ISSN
0385-4035
URI
http://hdl.handle.net/10203/78811
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0